Publication
Title
The worst case for real options
Author
Abstract
Language
English
Source (journal)
Journal of optimization theory and applications. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
0022-3239
Volume/pages
146:3(2010), p. 709-734
ISI
000282708600009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.12.2010
Last edited 12.09.2018
To cite this reference